# SDR SWAA2019102238097

- Difficulty date: October 1, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 43,469 hours, 29,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE CORRODED BETWEEN BS. 727 TO BS. 847,  LBL 23. / R&R SUPPORT IAW SRM AND DWG.
